# SDR BSYA2011007

- Difficulty date: February 21, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- Aircraft time: 14,692 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PILOT DEPARTED BED AT APPROXIMATELY 200FT ELEVATION THE LEFT ENGINE QUIT, PILOT THEN RETURNED TO BED NO PROBLEMS.  MAINTENANCE FOUND NO FUEL FLOW, PUT AIRCRAFT IN A WARM HANGAR.  AFTER WARMING UP MAINTENANCE SUMPED WING AND GOT ABOUT 1/2 CUP OF WATER, UNHOOKED FUEL LINE GOING TO FLOW DIVIDER AND RAN 3/4 GAL OF FUEL THRU SYSTEM AND FOUND TO BE CLEAN.  AIRCRAFT TAXIED TO RUN-UP AREA AND GROUND RUN AT FUEL POWER WAS GOOD, RETURNED AIRCRAFT TO SERVICE.
